MathSciNet Relay Station
MathSciNet bibliographic data
MR576870 30E10 (31C05)
Gauthier, P. M.; Goldstein, M.; Ow, W. H. Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities. Trans. Amer. Math. Soc. 261 (1980), no. 1, 169–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement